Mirena Free Birth Control, Sinus Headaches, Vicotin, Lower Abdomen, Computer Sc
I had the IUD put in 8 months ago because I started getting serious with this boy and I wanted a stress free birth control. When they first put it in I felt the WORST period cramp I have ever experienced, I took three Vicodin from my roommate and they only ... more »
I had the IUD put in 8 months ago because I started getting serious with this boy and I wanted a stress free birth control. When they first put it in I felt the WORST period cramp I have ever experienced, I took three Vicodin from my roommate and they only made it a little better. I was on my back for two days. Every time I have a 'period' (I spot for about a day, the only good thing) I get stabbing pains in my uterus and lower abdomen. It's made me extremely paranoid, to the point of seeing people follow me at night who aren't really there and trying to end my relationship based on fears of him controlling me and wanting to leave. I have lost about a centimeter in diameter from my ponytail. I had really thick beautiful hair and now it's just average. I rarely want to have sex and when we do have sex, I never am into it enough to have an orgasm. In some positions it starts to hurt really badly, he said on numerous occasions the strings have poked him. I bleed after sex about 75% of the time. I've felt like I've had the flu for the past six months, I thought I might've gotten pregnant even with the birth control because I was experiencing morning sickness-like nausea. I have had a sore throat and trouble breathing through my nose for at least five months. I get depressed over nothing, I get irritated at the stupidest little things. I thought the cause of this was my relationship because I haven't felt like myself since we started dating. I never want to get up and do anything anymore, I always feel tired. I forget what it feels like to have energy. I haven't been able to take a normal shit this entire time, it either won't happen or is diarrhea. I'm freaking 18. I shouldn't be exhausted after sleeping 9 hours a night. I should be able to want and enjoy sex! My vision gets blurry and I get sinus headaches and migraines. I thought all that was a result of me breaking my glasses and not buying replacements. I only needed glasses for seeing far away at night, now I can barely see the computer screen as I type these words. I know Mirena is different for everyone and that a lot of women enjoy it, but I'm getting this thing taken out tomorrow.